# SDR FDEA201112175451

- Difficulty date: December 17, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 29,060 hours, 19,593 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Part serial: AA39557
- Condition: Failed
- Location: Gaspers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR DETECTED IN COCKPIT FOLLOWED BY TRIPPED GASPER FAN CIRCUIT BREAKER.  R & R GASPER FAN ASSY, IAW MM 21-23-011-4.  OPS CHECKED GOOD,  ACFT OK FOR SERVICE.
